# SDR FDEA201109244112

- Difficulty date: September 24, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65182208
- Condition: Punctured
- Location: Bs 460-480 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L OTBD FLANGE IS PUNCTURED BTWN BS 460-480.   REMOVED, FABRICATED & INSTALLED STRINGER SECTION  IAW SRM 53-10-3 FIG 1.
